# SDR DALA2024121711765

- Difficulty date: December 15, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 94,433 hours, 44,184 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: 893301
- Condition: Out Of Rig
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

- ATO - AT 45KTS DUE TO FWD CARGO DOOR OPEN INDICATION.   DEFERRED FWD CARGO INDICATION TO MEL AND CONTINUED. (LP: 6571856)
